EconPapers    
Economics at your fingertips  
 

Conditional heteroskedasticity in nonlinear simultaneous equations

Giorgio Calzolari and Gabriele Fiorentini ()

MPRA Paper from University Library of Munich, Germany

Abstract: We show in this paper that the treatment of conditional heteroskedasticity inside nonlinear systems of simultaneous equations is a sufficiently manageable matter for some types of multivariate ARCH error structures. Reparameterization makes it possible to estimate the model by means of the (nearly) standard algorithms developed in the past and widely used for estimating nonlinear simultaneous equations where the error structure is of the i.i.d. type with unrestricted contemporaneous covariance matrix. The method is discussed in this paper and empirical applications exemplify the efficiency gains.

Keywords: Nonlinear simultaneous equations; conditional heteroskedasticity; instrumental variables; nonlinear FIML; demand supply model, long term treasury bonds (search for similar items in EconPapers)
JEL-codes: C13 C15 C32 (search for similar items in EconPapers)
Date: 1994-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Published in Florence: European University Institute Working Paper ECO No. 94/44 (1994): pp. 1-19

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/24428/1/MPRA_paper_24428.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:24428

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2022-11-01
Handle: RePEc:pra:mprapa:24428